# SDR AWXA200600600

- Difficulty date: March 17, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 052
- Aircraft time: 53,442 hours, 23,905 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D534800448203F
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C 06 CHECK DISCOVERED CORROSION, LEVEL 2 EXFOLIATION, ON R2 DOOR SCUFF PLATE PROFILE AT FS 32074, WL 2240, Y1295.  MAINTENANCE REMOVED AND INSTALLED NEW R2 DOOR SCUFF PLATE PROFILE IAW AIRBUS 320 SRM 51-42-11 AND SRM 51-72-11.
